# SDR FDEA201910032418

- Difficulty date: October 3, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29324
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FIXED LEADING COMPARTMENT XOS 666,  STRINGER CRACKED.  THE STRINGER WAS REPAIRED IAW EA 1-5720-122505 A, PART 2.    REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
